MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911424350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiomyopathy (1764); Cardiac Enzyme Elevation (1838); Ischemia (1942); Myocardial Infarction (1969)
Date of Event 03/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that atrial flutter, ischemic cardiomyopathy and myocardial infarction (mi) occurred.In (b)(6) 2012, the patient presented due to unstable angina and myocardial infarction.Subsequently the patient was referred for cardiac catheterization and index procedure was performed.The target lesion #1 was a de novo lesion located in the proximal left anterior descending (lad) with 90% stenosis and was 23 mm long with a reference vessel diameter of 3.5 mm.The target lesion #1 was treated with direct placement of a 3.50 x 24 mm promus element¿ plus stent.Following post dilatation, residual stenosis was 10%.The target lesion #2 was a de novo lesion located in the 2nd diagonal with 90% stenosis and was 18 mm long with a reference vessel diameter of 2.3 mm.The target lesion #2 was treated with pre-dilatation and placement of a 2.25 mm x 20 mm promus element¿ plus stent.Following post-dilatation, residual stenosis was 20%.Five days after, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2017, the patient was admitted to the hospital with the diagnosis of "atrial flutter and ischemic cardiomyopathy".Cardiac enzyme values were noted to be elevated and site reported an event of nstemi.The patient was further referred for cardiac catheterization.An angiography without revascularization was performed in relation to the non-st elevation mi.The patient was given medications to treat the event of non-st elevation mi.On the following day, the event of non-st elevation mi was considered resolved.A day after, catheter ablation was performed in relation to treat the atrial flutter.Life vest shock therapy was also carried out and medications were also prescribed.On the same day a dual chamber implantable cardioverter defibrillator (icd) was placed to treat ischemic cardiomyopathy.The patient was prescribed medications and was referred to chf clinic for transplant evaluation.The atrial flutter was considered resolved and the patient was discharged from the hospital the following day.The outcome of ischemic cardiomyopathy was not resolved.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6465380
Report Number2134265-2017-03360
Device Sequence Number18977781
Product Code NIQ
UDI-Device Identifier08714729808039
UDI-Public(01)08714729808039(17)20130619(10)15411963
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2013
Device Model NumberH7493911424350
Device Catalogue Number39114-2435
Device Lot Number15411963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR